Aug 15, 2010
sorry to repeat the question I asked before, I did not get the answer I was looking for: the important fact is not why my friend might be vomiting, nor what action to take to cure or stop the vomiting, but what to do concerning the medication I put the question like this : say he takes his HIV medication at 10PM, what time is needed for absorption, in other words in what laps of time there is no need to take new dose of medication if he vomits after taking his daily tablets same concern about sever diarrhea
Response from Dr. Henry
There is no absolute right or wrong answer. If pill fragments are seen in the emesis one can assume that absorption of that dose would be poor. If a dose is replaced then many patients would miss a dose later in the refill cycle assuming adherence is100% so often preferable to get over the episode of nausea and vomiting versus trying to continue to take meds when there is alot of vomiting. An assessment for the cause of the vomiting is urged if at all persistent. Each situation is somewhat unique depending on meds, clinical status, et cetera so involvement of HIV doc is recommended. KH
Mother to child transmission
Warfarin and Efavirenz
- Hiv And Feeling Numbness
- Would Herpes Show Up As Just One Sore
- Would A Cbc Test Show If You Have Chlamydia
- What Percentage Of Men Become Infected With Chlamydia And Have No Symptoms?
- What Can Herpes Be Mistaken For?
- What Are The Odds Of Contracting Genital Herpes After Sleeping With Someone Who Has It But Not An Outbreak?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.